| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
01/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced with hazy vision, colors are not vivid, not in focus for distance and reading vision.The lens was exchanged for another lens model 2 months 09 days following the initial procedure.Clinical reason for explant was mentioned as hyperopic miss.Additional information received and stated that the patient symptoms were resolved.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis.Intra ocular lens (iol) returned in two segments wrapped in surgical fabric.Solution is dried on the iol.Both haptics are intact.The optic is cracked/fractured and scratched/marked-rejectable.No other damage observed.The reporter stated the lens model 26.0 diopter was replaced with a lens model 27.0 diopter.The root cause for the reported complaint could not be determined.The exchange from a lens model 26.0 diopter iol to a lens model 27.0 diopter iol, may suggest that the replacement lens model was an improved choice for the patient's vision needs.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).